On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces

Adamadze D, Kopaliani T (2020)
Trans. A. Razmadze Math. Inst. 174(1): 9-13.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Adamadze, DavitiUniBi ; Kopaliani, Tengiz
Erscheinungsjahr
2020
Zeitschriftentitel
Trans. A. Razmadze Math. Inst.
Band
174
Ausgabe
1
Seite(n)
9-13
ISSN
2346-8092
Page URI
https://pub.uni-bielefeld.de/record/2957338

Zitieren

Adamadze D, Kopaliani T. On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces. Trans. A. Razmadze Math. Inst. 2020;174(1):9-13.
Adamadze, D., & Kopaliani, T. (2020). On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces. Trans. A. Razmadze Math. Inst., 174(1), 9-13.
Adamadze, D., and Kopaliani, T. (2020). On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces. Trans. A. Razmadze Math. Inst. 174, 9-13.
Adamadze, D., & Kopaliani, T., 2020. On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces. Trans. A. Razmadze Math. Inst., 174(1), p 9-13.
D. Adamadze and T. Kopaliani, “On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces”, Trans. A. Razmadze Math. Inst., vol. 174, 2020, pp. 9-13.
Adamadze, D., Kopaliani, T.: On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces. Trans. A. Razmadze Math. Inst. 174, 9-13 (2020).
Adamadze, Daviti, and Kopaliani, Tengiz. “On singular extensions of continuous functionals from $C([0,1])$ to the variable Lebesgue spaces”. Trans. A. Razmadze Math. Inst. 174.1 (2020): 9-13.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar